# SDR 99ZZZM45

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: Lt Engine
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, LEFT GENERATOR DROPPED OFF LINE.  AIRCRAFT LANDED SITKA, NO PROBLEM.  AIRCRAFT FERRIED TO KETCHIKAN 11-23-98.  TROUBLESHOOTING IN PROGRESS.  TROUBLESHOOTING REVEALED GCU BAD.  WHILE AIRCRAFT IN HANGAR.  CHANGED ALL BONDING STRAPS.  REPLACED GCU.  PERFORMED FUNCTIONAL TEST FLIGHT.  ALL SYSTEMS OK, 11-25-98.  (M)
